# SDR 2008UALA01718

- Difficulty date: March 26, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 57,033 hours, 31,234 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS FROM MID TO AFT CABIN INOP.  REPLACED LIGHT ASSEMBLY. AC OK FOR SERVICE.
